L p estimates for the wave equation and applications

Christopher D. Sogge

Journées équations aux dérivées partielles (1993)

  • Volume: 1993, Issue: 15, page 1-12
  • ISSN: 0752-0360

How to cite


Sogge, Christopher D.. "$L^p$ estimates for the wave equation and applications." Journées équations aux dérivées partielles 1993.15 (1993): 1-12. <http://eudml.org/doc/93266>.

author = {Sogge, Christopher D.},
journal = {Journées équations aux dérivées partielles},
keywords = {estimates for Fourier integrals; semilinear wave equations; real interpolation; local existence theorems},
language = {eng},
number = {15},
pages = {1-12},
publisher = {Ecole polytechnique},
title = {$L^p$ estimates for the wave equation and applications},
url = {http://eudml.org/doc/93266},
volume = {1993},
year = {1993},

AU - Sogge, Christopher D.
TI - $L^p$ estimates for the wave equation and applications
JO - Journées équations aux dérivées partielles
PY - 1993
PB - Ecole polytechnique
VL - 1993
IS - 15
SP - 1
EP - 12
LA - eng
KW - estimates for Fourier integrals; semilinear wave equations; real interpolation; local existence theorems
UR - http://eudml.org/doc/93266
ER -


  1. 1. M. Beals, Lp boundedness of Fourier integrals, Mem. Amer. Math. Soc. 264 (1982). Zbl0508.42020
  2. 2. M. Beals and M. Bezard, Low regularity local solutions for field equations, preprint. Zbl0852.35098
  3. 3. J. Bourgain, Averages in the plane over convex curves and maximal operators, J. Analyse Math. 47 (1986), 69-85. Zbl0626.42012MR88f:42036
  4. 4. J. Bourgain, Besicovitch type maximal operators and applications to Fourier analysis, Geometric and Funct. Anal. 1 (1991), 69-85. Zbl0756.42014MR92g:42010
  5. 5. J. Bourgain, A harmonic analysis approach to problems in nonlinear differential equations, preprint. Zbl0822.35116
  6. 6. M. Christ, Lectures on singular integral operators, C.B.M.S. Lecture Notes, no. 77, American Math. Soc., Providence, RI, 1990. Zbl0745.42008MR92f:42021
  7. 7. M. Christ and M. Weinstein, Dispersion of low-amplitude solutions of the generalized Korteweg-de Vries equation, J. Funct. Anal. 100 (1991), 87-109. Zbl0743.35067MR92h:35203
  8. 8. D. Grieser, Lp bounds for eigenfunctions and spectral projections of the Laplacian near concave boundaries, Thesis, UCLA (1992). 
  9. 9. M.G. Grillakis, Regularity for the wave equation with a critical nonlinearity, Comm. Pure and Appl. Math. 45 (1992), 749-774. Zbl0785.35065MR93e:35073
  10. 10. J. Harmse, On Lebesgue space estimates for the wave equation, Indiana Math. J. 39 (1990), 229-248. Zbl0683.35008MR91j:35158
  11. 11. L. Hörmander, The spectral function of an elliptic operator, Acta Math. 121 (1968), 193-218. Zbl0164.13201MR58 #29418
  12. L. Hörmander, Non-linear hyperbolic differential equations, Lund lecture notes, 1988. 
  13. 13. F. John, The ultrahyperbolic equation with 4 independent variables, Duke J. Math. 4 (1938), 300-322. Zbl0019.02404JFM64.0497.04
  14. 14. J.-L. Journé, A. Soffer and C.D. Sogge, Decay estimates for Schrödinger operators, Comm. Pure and Appl. Math. 44 (1991), 573-604. Zbl0743.35008MR93d:35034
  15. 15. L. Kapitanski, Weak and yet weaker solutions of semilinear wave equations, Brown Univ. preprint. Zbl0831.35109
  16. 16. C.E. Kenig, A. Ruiz and C.D. Sogge, Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators, Duke Math. J. 55 (1987), 329-349. Zbl0644.35012MR88d:35037
  17. 17. S. Klainerman and M. Machedon, The null condition and global existence for nonlinear waves, Comm. Pure and Appl. Math. (to appear). Zbl0803.35095
  18. 18. H. Lindblad, A sharp counter example to local existence of low regularity solutions to nonlinear wave equations, Duke Math. J. 72 (1993) (to appear). Zbl0797.35123MR94h:35165
  19. 19. H. Lindblad and C.D. Sogge, Minimal regularity for local existence of solutions to for semilinear Lorentz-invariant wave equations, in preparation. Zbl0846.35085
  20. 20. W. Littman, Lp → Lq estimates for singular integrals, Proc. Symp. Pure and Appl. Math., vol. 23, Amer. Math. Soc., 1973, pp. 479-481. Zbl0263.44006MR50 #10909
  21. 21. G. Mockenhaupt, A. Seeger and C. D. Sogge, Wave front sets, local smoothing and Bourgain's circular maximal theorem, Annals of Math. 136 (1992), 207-218. Zbl0759.42016MR93i:42009
  22. 22. G. Mockenhaupt, A. Seeger and C.D. Sogge, Local smoothing of Fourier integrals and Carleson-Sjölin estimates, J. Amer. Math. Soc. 6 (1993), 65-130. Zbl0776.58037MR93h:58150
  23. 23. J. Peral, Lp estimates for the wave equation, J. Funct. Anal. 36 (1980), 114-145. Zbl0442.35017MR81k:35089
  24. 24. J. Rauch, The u5-Klein-Gordan equation, Nonlinear PDE's and applications, vol. 53, Pitman Research Notes in Math., pp. 335-364. Zbl0473.35055MR83a:35066
  25. 25. J. Shatah and M. Struwe, Regularity results for nonlinear wave equations, preprint. Zbl0836.35096
  26. 26. A. Seeger, C.D. Sogge and E.M. Stein, Regularity properties of Fourier integral operators, Annals of Math 134 (1991), 231-251. Zbl0754.58037MR92g:35252
  27. 27. H. Smith and C.D. Sogge, Lp regularity for the wave equation with strictly convex obstacles (to appear). Zbl0805.35169
  28. 28. C.D. Sogge, Uniqueness in Cauchy problems for hyperbolic differential operators, Trans. Amer. Math. Soc. 333 (1992), 821-833. Zbl0763.35012MR92m:35006
  29. 29. C.D. Sogge, Propagation of singularities and maximal functions in the plane, Invent. Math. 104 (1991), 349-376. Zbl0754.35004MR92i:58192
  30. 30. C.D. Sogge, Fourier integrals in classical analysis, Cambridge Univ. Press, Cambridge, New York, 1993. Zbl0783.35001MR94c:35178
  31. 31. E.M. Stein, Harmonic analysis real-variable methods, orthogonality, and oscillatory integrals, Princeton Univ. Press, Princeton, 1993. Zbl0821.42001MR95c:42002
  32. 32. W. Strauss, Nonlinear wave equations, C.B.M.S. Lecture Notes, no. 73, American Math. Soc., Providence, RI, 1989. Zbl0714.35003MR91g:35002
  33. 33. R. Strichartz, A priori estimates for the wave equation and some applications, J. Funct. Analysis 5 (1970), 218-235. Zbl0189.40701MR41 #2231
  34. 34. R. Strichartz, Restriction of Fourier transform to quadratic surfaces and decay of solutions to the wave equation, Duke Math. J. 44 (1977), 705-714. Zbl0372.35001MR58 #23577
  35. 35. M. Struwe, Semilinear wave equations, Bull. Amer. Math. Soc. 26 (1992), 53-85. Zbl0767.35045MR92e:35112

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.